Construction and Uniqueness of the C* Algebra over a General Pre-symplectic Space

Binz, Ernst ; Rieckers, Alfred ; Honegger, Reinhard

Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Journal of Mathematical Physics
Volume: 45
Issue number: 7
Page range: 2885-2907
Place of publication: Melville, NY
Publishing house: American Inst. of Physics
ISSN: 0022-2488
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item